# SDR SWAA2021112321596

- Difficulty date: November 7, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** ACB AFT BULHEAD LWR SUPPORT LWR SURFACE; STA 947.5 LBL 9 / REMOVED AND REPLACEMENT OF ACB AFT BULKHEAD LWR SUPPORT WAS ACCOMPLISHED ON CUSTOMER CARD T850309 COPY ATTACHED.
